MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/; IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/; IMPLANT
Catalog Number 50-20406E
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the screws were removed due to infection.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, h6 correction: it was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The customer followed the sterilization protocol per the ifu, but the patient developed an infection from an unknown bacteria, attributed to the plate's placement rather than the implant itself.Stryker¿s medical expert confirmed the implant did not cause or contribute to the infection (see communication log).

Brand Name
BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21891063
Report Number0008010177-2025-00050
Device Sequence Number16995649
Product Code JEY
UDI-Device Identifier07613154643547
UDI-Public07613154643547
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number50-20406E
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown